Night sweats

iVillage Member
Registered: 07-17-2009
Night sweats
3
Fri, 04-22-2011 - 8:45am

Hello,

I am experincing night sweats and insomnia. I have seen my doctor a few weeks ago. So I assumed it was menopause being in proccessing but I don't think this is a cause of night sweat because I have been taking vitmans: black cohosh, evening primrose oil and vitman E and also I drink tea everynight which is Valerine roots. Only one difference is mood but don't help to make night sweats go away. I have been taking them

iVillage Member
Registered: 01-19-2006
Sat, 04-23-2011 - 3:51am

Hi Wildhummingbird, and welcome to the Women's Health board.

I suspect that your night sweats and insomnia are indeed due to the symptoms of going through menopause. Although the herbal treatments and vitamin supplements you are using are reputed to help with the symptoms of menopause, they do not work for all women, there is no guarantee they work, and in many cases, they only alleviate the symptoms, they don't eradicate them. In addition, many of the supplements take far longer than a month before the treatments start to show any signs of being effective.

By all means go back to your doctor, but please don't become over anxious and worry about infections, tumours, cancer, etc. Infections have other symptoms as well, as do pahtologies such as tumours and cancer, and if you haven't noticed extreme symptoms of some sort, then you are unikely to have something dire.

Have you visited the Menopause and Perimenopause board here at iVillage? I suggest you do, and ask some questions over there, as the members and the Community Leaders are well versed in the questions you are asking, and have many resources they can guide you towards. Here is the link to it: Menopause and Perimenopause

All the best, Nenu.

Avatar for klrambo
Community Leader
Registered: 10-19-2000
Sat, 04-23-2011 - 10:19am

Hello, wildhummingbird.

Co-Community Leader at:
50 & Up Friends | Menopause & Perimenopause
 
My Web sites:
50 & Up Friends | Ladybug’s Recipes | Menopause Oasis

You are loved ~~ far more than you may ever know!

iVillage Member
Registered: 08-24-2009
Mon, 04-25-2011 - 9:50pm

Welcome to the Women's Health board, Wildhummingbird! Nenu and Kt have provided some great advice which I hope you've found helpful.

Be sure to talk to your doctor and pharmacist about all medications and supplements you're taking, as some may interfere with one another or need to be taken at a specific time, etc.

Good luck, and please visit us again, for any reason or no reason at all. :smileywink: